MAUDE Adverse Event Report: CARDIANAL HEALTH ENTRFLX 8FR 43INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDIANAL HEALTH ENTRFLX 8FR 43INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported after passage and examination confirming probe positioning, there was difficulty in removing the guide wire.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date was added the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.A sample analysis could not be performed because no photo or sample was available for evaluation.The complaint will be reopened if a sample is received.Based on the present information a root cause cannot be determined.No action plan is required at this point.The manufacturing site will continue to monitor customer complaint and feedback notifications for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.One sample was received for evaluation.The sample was functionally inspected.The hydromer was activated with approximately 10cc of water as stated in the instructions for use (ifu), and the stylet was able to be removed from the tube.The returned sample met specifications.The investigation was carried out with the multifunctional team.All processes and controls were found to be followed correctly.The ifu indicates, using a syringe, inject approximately 10 cc of water into the tube to activate the hydromer coating for the extraction of the stylet.Based on the analysis, no action plan is required.The manufacturing site will continue to monitor customer complaint and feedback notifications for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 8FR 43INW STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDIANAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16062663
Report Number9612030-2022-03501
Device Sequence Number16649109
Product Code KNT
UDI-Device Identifier10884521518858
UDI-Public10884521518858
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720858
Device Catalogue Number8884720858
Device Lot Number2025212864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2022
Supplement Date Received by Manufacturer12/26/2022
12/26/2022
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date01/23/2023
03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown